Étude des Γ-structures de codimension 1 sur la sphère S 2
Annales de l'Institut Fourier, Volume 23 (1973) no. 4, pp. 213-227.

This article contains a simple geometric demonstration of π 2 (BΓ 1 r )=0 for r=0,.

This result (which was also proved by Mather as a corollary of a far more general theorem) uses Michael Herman’s theorem: Diff S 1 [ Diff S 1 , Diff S 1 ]=0.

The reader will find in the appendix a study of Γ-structures on surfaces and a result about the cohomology group of Diff S 1 .

Cet article contient une démonstration géométrique simple de π 2 (BΓ 1 r )=0 pour r=0,.

Ce résultat (démontré aussi par Mather comme corollaire d’un théorème beaucoup plus général) apparaît comme une conséquence du théorème de Michael Herman : Diff S 1 [ Diff S 1 , Diff S 1 ]=0.

L’appendice contient une étude des Γ structures sur les surfaces et un résultat sur la cohomologie de Diff S 1 .

@article{AIF_1973__23_4_213_0,
     author = {Roger, Claude},
     title = {\'Etude des $\Gamma $-structures de codimension 1 sur la sph\`ere $S^2$},
     journal = {Annales de l'Institut Fourier},
     pages = {213--227},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {23},
     number = {4},
     year = {1973},
     doi = {10.5802/aif.488},
     mrnumber = {50 #1262},
     zbl = {0269.58006},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.488/}
}
TY  - JOUR
TI  - Étude des $\Gamma $-structures de codimension 1 sur la sphère $S^2$
JO  - Annales de l'Institut Fourier
PY  - 1973
DA  - 1973///
SP  - 213
EP  - 227
VL  - 23
IS  - 4
PB  - Imprimerie Durand
PP  - 28 - Luisant
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.488/
UR  - https://www.ams.org/mathscinet-getitem?mr=50 #1262
UR  - https://zbmath.org/?q=an%3A0269.58006
UR  - https://doi.org/10.5802/aif.488
DO  - 10.5802/aif.488
LA  - fr
ID  - AIF_1973__23_4_213_0
ER  - 
%0 Journal Article
%T Étude des $\Gamma $-structures de codimension 1 sur la sphère $S^2$
%J Annales de l'Institut Fourier
%D 1973
%P 213-227
%V 23
%N 4
%I Imprimerie Durand
%C 28 - Luisant
%U https://doi.org/10.5802/aif.488
%R 10.5802/aif.488
%G fr
%F AIF_1973__23_4_213_0
Roger, Claude. Étude des $\Gamma $-structures de codimension 1 sur la sphère $S^2$. Annales de l'Institut Fourier, Volume 23 (1973) no. 4, pp. 213-227. doi : 10.5802/aif.488. https://aif.centre-mersenne.org/articles/10.5802/aif.488/

[1] Haefliger, Feuilletage sur les variétés ouvertes, Topology 9 (1970). | MR: 41 #7709 | Zbl: 0196.26901

[2] Haefliger, Homotopy and Integrability, Manifolds Amsterdam, 1970, Springer 197. | Zbl: 0215.52403

[3] Herman, C.R.A.S., 1971.

[4] Mather, On Haefliger's Classifying Space I, Bulletin AMS, 1971. | MR: 44 #1047 | Zbl: 0224.55022

[5] Mather, The Vanishing of the Homology of Certain Groups of Homomorphisms.

[6] Moser, A Rapidly Convergent Iteraction Method and non Linear Differential Equations II, Annali della Scuola Normale Superiore de Pisa, Vol. XX, pp. 499-535 (1966). | Numdam | MR: 34 #6280 | Zbl: 0174.47801

[7] Rosenberg et Thurston, Some Remarks on Foliations [Preprint]. | Zbl: 0286.57014

Cited by Sources: